# SDR VQIA2018F00017

- Difficulty date: January 5, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED FAULT IN FLIGHT.  THE ENGINE BLEED WAS RESET SUCCESSFULLY IAW QRH 02.02A.  PFR SHOWS AIR ENG 1 BLEED SFO CLOSED FAULT WITH FAILURE MESSAGE.  PRESSURE REGULATOR VALVE.  R & R PRV IAW AMM 35-11-52-790-001-A.  LEAK CHECKED WITH NO DEFECTS NOTED.
